I would bet money that a switch to dasatinib would not make you lose your undetectable status, so a re-setting of the clock would not be an issue. I agree with Denise that "everything" got better for me when I switched from imatinib to dasatinib, BUT the fatigue - cyclical as you describe it - remains, albeit at a much more tolerable level. And yes, it is very hard to differentiate fatigue and loss of motivation from clinical depression. I applaud you for doing your part: exercise, staying active, eating right. For me, a couple of things helped from a mental standpoint: In the early days, my onc told me "It's the TKI, not the CML doing this, and ALL the TKI's give you fatigue, and EVERYONE complains of it." That made me feel a little better, but I still wanted to know WHY there was fatigue. I seem to be a person who needs to know that. I usually can accept and adapt if I can know the reason something is happening. I found something the LLS.org (in the US) put out very helpful: Cancer-Related Fatigue Facts (Oct 2016); also an article in Leukemia (2009) 23, 1698-1707; titled, Class effects of tyrosine kinase inhibitors in the treatment of chronic myeloid leukemia. I have a personal theory that the off-target effect of TKI's on the metabolic function of cells (how they use fuel to make energy) - the APT sites, I think - is where the problem lies. At any rate, there's not a whole lot you can do but use coping strategies until such time as you can try TFR. By the way, if you do decide to try dasatinib, you should insist on starting no higher than 50 mg, because you are coming from a long, sustained, deep response. Not the same dose you would use if you were just starting out! The literature is pretty clear on this with dasatinib. You will be able to avoid pleural effusions at 50 mg or lower (I'm on 20 mg and staying below MR4).